From the same journal

From the same journal

A SHARP INEQUALITY OF HALASZ TYPE FOR THE MEAN-VALUE OF A MULTIPLICATIVE ARITHMETIC FUNCTION

Research output: Contribution to journalArticle

Author(s)

  • Richard Hall

Department/unit(s)

Publication details

JournalMathematika
DatePublished - Jun 1995
Issue number83
Volume42
Number of pages14
Pages (from-to)144-157
Original languageEnglish

    Research areas

  • VALUE THEOREMS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations